Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

3 Bumps

Can't get rid of my headache!

I have had it for a week now. I've done tylenol, Ibuprfren, etc... and none of it has helped!

Answer Question
 
KamiB79

Asked by KamiB79 at 5:21 PM on Aug. 3, 2010 in Health

Level 15 (2,185 Credits)
Answers (11)
  • Going to see my chiropractor really helps when I can't get rid of a headache. If that's not an option I would talk to your MD.
    teener_beaner

    Answer by teener_beaner at 5:22 PM on Aug. 3, 2010

  • i have had rx called treximet (sp?)
    it was only thing that got rid of headaches
    avoid artifical food dyes
    especially red #40
    found daughter has reaction to, i stopped eating things with red 40, yellow 5 and blue 1
    i do not have three day headaches anymore

    hope this helps

    pray you feel better

    i have layed down with bags abd bags of ice on my head, did not get rid of, but while i was iced i could not feel the pain
    fiatpax

    Answer by fiatpax at 5:24 PM on Aug. 3, 2010

  • I hate having stubborn headaches. Talk to your doc about migraine medicine. Sometimes that is the only thing that helps me.
    nebraskamamaof2

    Answer by nebraskamamaof2 at 5:25 PM on Aug. 3, 2010

  • sleeptry to get some sleep if possible


    a quiet dark place


     


    feel better, i have been there, not fun

    fiatpax

    Answer by fiatpax at 5:27 PM on Aug. 3, 2010

  • When I get bad headaches from stress and weather related issues, I have used Excedrin Tension Headache. It works wonders on my headaches.
    CafeMochaMom1

    Answer by CafeMochaMom1 at 5:30 PM on Aug. 3, 2010

  • If it feels like tylenol and IB aren't even taking the edge off then you're probably in migraine territory. You'll need to see a doc to get relief from that.

    Try to see if there are any patterns for when the headache is worse (connections to what you eat, or what you're doing) that will help doc know what's going on, and ways you can avoid migraines in the future.

    I had a migraine last a week ( even with the migraine meds) and the doc found fluid in my ear. I ended up needing a short steroid treatment to stop the inflammation. It completely did the trick.
    mogencreative

    Answer by mogencreative at 5:34 PM on Aug. 3, 2010

  • I have an rx for Fioricet and it works wonders. I'd see a doctor about getting a prescription for something stronger if the OTC meds and conventional treatment are not working.
    Izsarejman

    Answer by Izsarejman at 5:37 PM on Aug. 3, 2010

  • you shud see can u get Imagram off ur doc..i used to get them so bad i couldnt walk or see and they sorted it out
    shello952

    Answer by shello952 at 6:30 PM on Aug. 3, 2010

  • drink alot of water so much water u have to pee that may help it helped for me
    Ahstarr

    Answer by Ahstarr at 2:45 PM on Aug. 4, 2010

  • If you have been taking pills constantly for it you are most likely compounding the pain with a rebound headache. Drink water, no fake sweeteners (that includes Splenda, sucralose, aspartame, acesulfame, Nutrasweet...), watch your food dyes as they can be a trigger. If possible, give yourself 24 hours without pain meds. Cold compresses and ice packs, little to no noise, and very little light.
    See how you feel at the end of the 24 hours. I cannot take Treximet (migraine medication) as it is too strong for my system) so I take 1 advil, 1 tylenol (two of the three ingredients in Treximet). I also drink a Pepsi to give me the caffeine kick that is also in the Trex. Most important...go to your doctor!
    Gypsy98

    Answer by Gypsy98 at 7:32 PM on Aug. 6, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN